Alert archive / Louisiana / River Flood Warnings in 2012

River Flood Warning 63, NWS Lake Charles, LA

April 4, 2012Calcasieu Parish, Louisiana

NWS Lake Charles, LA issued this river flood warning at Apr 4, 2012, 8:38 PM CDT for Calcasieu Parish, Louisiana. It took effect at Apr 5, 2012, 9:00 AM CDT. It was in force for 5 days.

The area

The outline as issued.

The facts

Issued
Apr 4, 2012, 8:38 PM CDT (01:38 UTC)
In effect from
Apr 5, 2012, 9:00 AM CDT
Expired
Apr 10, 2012, 4:00 PM CDT
In force
5 days
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Flood severity
Minor

County Calcasieu Parish, LA

The radar

The Lake Charles radar (KLCH), 22 km from the middle of the area, began a volume at 01:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The text

As transmitted, in the capitals the NWS used until 2016.

565 
WGUS44 KLCH 050138
FLWLCH


BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
838 PM CDT WED APR 4 2012

...THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN LOUISIANA...

  CALCASIEU RIVER AT OLD TOWN BAY 

LAC019-051538-
/O.NEW.KLCH.FL.W.0063.120406T0000Z-120410T2100Z/
/OTBL1.1.WT.120406T0000Z.120407T1800Z.120409T2100Z.NO/
838 PM CDT WED APR 4 2012

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A 

* FLOOD WARNING FOR 
  THE CALCASIEU RIVER AT OLD TOWN BAY.
* FROM THURSDAY EVENING TO TUESDAY AFTERNOON...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT  8:00 AM WEDNESDAY THE STAGE WAS 3.9 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 4.0 FEET.
* FORECAST...THE RIVER WILL FLUCTUATE NEAR FLOOD STAGE FOR THE NEXT
  SEVERAL DAYS.
* IMPACT...AT 4.0 FEET...MINOR FLOODING OF GOOS FERRY ROAD WILL 
  OCCUR.

&&
 
LAT...LON 3033 9315 3032 9320 3027 9318 3030 9308 3033 9309

$$
4 follow-up statements
636 
WGUS84 KLCH 050212
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
912 PM CDT WED APR 4 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...TEXAS..
  CALCASIEU RIVER AT OLD TOWN BAY 
  SABINE RIVER NEAR DEWEYVILLE 

LAC019-051612-
/O.CON.KLCH.FL.W.0063.120406T0000Z-120410T2100Z/
/OTBL1.1.WT.120406T0000Z.120407T1800Z.120409T2100Z.NO/
912 PM CDT WED APR 4 2012

THE FLOOD WARNING CONTINUES FOR
  THE CALCASIEU RIVER AT OLD TOWN BAY.
* FROM THURSDAY EVENING TO TUESDAY AFTERNOON...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT  8:00 AM WEDNESDAY THE STAGE WAS 3.9 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 4.0 FEET.
* FORECAST...THE RIVER WILL FLUCTUATE NEAR FLOOD STAGE FOR THE NEXT
  SEVERAL DAYS.
* IMPACT...AT 4.0 FEET...MINOR FLOODING OF GOOS FERRY ROAD WILL 
  OCCUR.

&&
 
LAT...LON 3033 9315 3032 9320 3027 9318 3030 9308 3033 9309

$$

LAC011-019-TXC351-361-051612-
/O.CON.KLCH.FL.W.0059.000000T0000Z-000000T0000Z/
/DWYT2.2.DR.000000T0000Z.120326T0031Z.000000T0000Z.NO/
912 PM CDT WED APR 4 2012

THE FLOOD WARNING CONTINUES FOR
  THE SABINE RIVER NEAR DEWEYVILLE.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:45 PM WEDNESDAY THE STAGE WAS 24.3 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...RIVER LEVELS WILL HOLD STEADY NEAR 24.3 FEET THROUGH
  THE WEEKEND.
* IMPACT...AT 24.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR. 
  LOW-LYING ROADS IN SOUTHWESTERN BEAUREGARD PARISH...INCLUDING 
  ROBERT CLARK ROAD WILL HAVE WATER OVER THEM.

&&
 
LAT...LON 3058 9381 3011 9377 3014 9364 3043 9368 3057 9358

$$
234 
WGUS84 KLCH 051401
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
901 AM CDT THU APR 5 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...

  CALCASIEU RIVER AT OLD TOWN BAY 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...TEXAS..
  SABINE RIVER NEAR DEWEYVILLE 

LAC019-060401-
/O.EXT.KLCH.FL.W.0063.120405T1400Z-120410T1800Z/
/OTBL1.1.WT.120405T1230Z.120407T1800Z.120409T1800Z.NO/
901 AM CDT THU APR 5 2012

THE FLOOD WARNING CONTINUES FOR
  THE CALCASIEU RIVER AT OLD TOWN BAY.
* UNTIL TUESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:30 AM THURSDAY THE STAGE WAS 4.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 4.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 4.3 FEET BY 
  SATURDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE 
  MONDAY EARLY AFTERNOON.
* IMPACT...AT 4.0 FEET...MINOR FLOODING OF GOOS FERRY ROAD WILL 
  OCCUR.

&&
 
LAT...LON 3033 9315 3032 9320 3027 9318 3030 9308 3033 9309

$$

LAC011-019-TXC351-361-060401-
/O.CON.KLCH.FL.W.0059.000000T0000Z-000000T0000Z/
/DWYT2.2.DR.000000T0000Z.120326T0031Z.000000T0000Z.NO/
901 AM CDT THU APR 5 2012

THE FLOOD WARNING CONTINUES FOR
  THE SABINE RIVER NEAR DEWEYVILLE.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:45 AM THURSDAY THE STAGE WAS 24.3 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 24.3 FEET BY 
  EARLY SUNDAY MORNING THEN BEGIN FALLING.
* IMPACT...AT 24.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR. 
  LOW-LYING ROADS IN SOUTHWESTERN BEAUREGARD PARISH...INCLUDING 
  ROBERT CLARK ROAD WILL HAVE WATER OVER THEM.

&&
 
LAT...LON 3058 9381 3011 9377 3014 9364 3043 9368 3057 9358

$$
674 
WGUS84 KLCH 060134
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
834 PM CDT THU APR 5 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...TEXAS..
  CALCASIEU RIVER AT OLD TOWN BAY 
  SABINE RIVER NEAR DEWEYVILLE 

LAC019-061534-
/O.CON.KLCH.FL.W.0063.000000T0000Z-120410T1800Z/
/OTBL1.1.WT.120405T1230Z.120407T1800Z.120409T1800Z.NO/
834 PM CDT THU APR 5 2012

THE FLOOD WARNING CONTINUES FOR
  THE CALCASIEU RIVER AT OLD TOWN BAY.
* UNTIL TUESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:30 AM THURSDAY THE STAGE WAS 4.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 4.0 FEET.
* FORECAST...THE RIVER WILL FLUCTUATE NEAR FLOOD STAGE FOR THE 
  NEXT SEVERAL DAYS...WITH A CREST NEAR 4.3 FEET BY SATURDAY EARLY 
  AFTERNOON.
* IMPACT...AT 4.0 FEET...MINOR FLOODING OF GOOS FERRY ROAD WILL 
  OCCUR.

&&
 
LAT...LON 3033 9315 3032 9320 3027 9318 3030 9308 3033 9309

$$

LAC011-019-TXC351-361-061533-
/O.CON.KLCH.FL.W.0059.000000T0000Z-000000T0000Z/
/DWYT2.2.DR.000000T0000Z.120326T0031Z.000000T0000Z.NO/
834 PM CDT THU APR 5 2012

THE FLOOD WARNING CONTINUES FOR
  THE SABINE RIVER NEAR DEWEYVILLE.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:45 PM THURSDAY THE STAGE WAS 24.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER WILL REMAIN NEAR 24.3 FEET WITH A GRADUAL
  FALL THROUGH EARLY NEXT WEEK. 
* IMPACT...AT 24.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR. 
  LOW-LYING ROADS IN SOUTHWESTERN BEAUREGARD PARISH...INCLUDING 
  ROBERT CLARK ROAD WILL HAVE WATER OVER THEM.

&&
 
LAT...LON 3058 9381 3011 9377 3014 9364 3043 9368 3057 9358

$$
870 
WGUS84 KLCH 061424
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
924 AM CDT FRI APR 6 2012

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
LOUISIANA...

  CALCASIEU RIVER AT OLD TOWN BAY 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...TEXAS..

  SABINE RIVER NEAR DEWEYVILLE 

LAC011-019-TXC351-361-070424-
/O.CON.KLCH.FL.W.0059.000000T0000Z-000000T0000Z/
/DWYT2.2.DR.000000T0000Z.120326T0031Z.000000T0000Z.NO/
924 AM CDT FRI APR 6 2012

THE FLOOD WARNING CONTINUES FOR
  THE SABINE RIVER NEAR DEWEYVILLE.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:45 AM FRIDAY THE STAGE WAS 24.3 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 24.3 FEET BY 
  EARLY SUNDAY MORNING THEN BEGIN FALLING.
* IMPACT...AT 24.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR. 
  LOW-LYING ROADS IN SOUTHWESTERN BEAUREGARD PARISH...INCLUDING 
  ROBERT CLARK ROAD WILL HAVE WATER OVER THEM.

&&
 
LAT...LON 3058 9381 3011 9377 3014 9364 3043 9368 3057 9358

$$

LAC019-061454-
/O.CAN.KLCH.FL.W.0063.000000T0000Z-120410T1800Z/
/OTBL1.1.WT.120405T1230Z.120405T1230Z.120405T1230Z.NO/
924 AM CDT FRI APR 6 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE CALCASIEU RIVER AT OLD TOWN BAY.
* AT  8:00 AM FRIDAY THE STAGE WAS 3.3 FEET.
* FELL BELOW FLOOD STAGE AT  7:30 AM THURSDAY.
* FLOOD STAGE IS 4.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 3.3 FEET BY TOMORROW 
  MORNING.

&&
 
LAT...LON 3033 9315 3032 9320 3027 9318 3030 9308 3033 9309

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this river flood warning went out at Apr 4, 6:56 PM CDT, 1 hour 42 minutes earlier.

Area forecast discussion, Apr 4, 6:56 PM CDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
656 PM CDT WED APR 4 2012

.AVIATION...
ABUNDANT MID AND HIGH CLOUDS HAVE OVERSPREAD THE REGION FM A
CLUSTER OF THUNDERSTORMS WELL SW OF TAF SITES THIS EVENING. A FEW
ISOLATED LIGHT SHOWERS WERE NOTED OVER THE AREA. ACTIVITY
EXPECTED TO DIMINISH BY 03Z...WITH STRONGER STORMS TO REMAIN SOUTH
OF THE AREA. WK CD FNT W OF REGION WILL MAKE LITTLE PROGRESS EAST
TONIGHT. WINDS EXPECTED TO REMAIN LT/VAR TONIGHT...WITH INCR LOW
CLOUDS OVERNIGHT WITH PREV MVFR/OCCNL IFR CIGS. PATCHY FOG WILL
ALSO BE POSSIBLE. CONDITIONS WILL IMPROVE THURSDAY MORNING WITH
WLY WINDS DEVELOPING AND DRIER AIR MOVING INTO THE AREA.

&&

.PREV DISCUSSION... /ISSUED 255 PM CDT WED APR 4 2012/

DISCUSSION...
THE MCS THAT MOVED THROUGH LATE LAST NIGHT AND VERY EARLY THIS
MORNING HAS PUSHED OUT INTO THE NORTHERN GULF OF MEXICO AND HELD
TOGETHER RATER WELL. THE RESULT HAS BEEN CIRRUS CONVECTIVE BLOW-
OFF AND A ROBBING OF THE REAL GOOD LOW LEVEL INSTABILITY OVER THE
FORECAST AREA. FURTHER TO THE SOUTHWEST...WHERE INSTABILITY HAS
BEEN GREATER...SEVERE HAIL PRODUCING STORMS HAVE DEVELOP IN THE
KHGX FORECAST AREA.

SURFACE COLD FRONT FROM EXTREME NORTHWEST LOUISIANA THROUGH EAST
TEXAS HAS NOT MOVED MUCH TODAY. HOWEVER...SOUTHERN PLAINS UPPER
LEVEL LOW IS BEGINNING TO MOVE OFF TO THE EAST...AND THIS SHOULD
HELP PUSH THIS FEATURE GRADUALLY ACROSS THE FORECAST AREA LATER
TONIGHT INTO EARLY THURSDAY. OVER THE PAST HOUR...LAPS CAPES ARE
FINALLY BEGINNING TO RECOVER ACROSS THE FORECAST AREA WITH VALUES
ABOVE 1500 J/KG. INTEGRATED PRECIPITABLE WATER FROM GPS-MET DATA
ALSO SHOWS A MOIST AIR MASS HANGING AROUND WITH VALUES OVER 1.3
INCHES. HIGH RES MODELS WHICH HAS DONE A GOOD JOB LATELY...DOES
SHOW SCATTERED ACTIVITY DEVELOPING BETWEEN 4 AND 7 PM ACROSS THE
FORECAST AREA WITH MAX HEATING AND VORT LOBE BEGINNING TO PUSH
INTO THE FORECAST AREA. THEREFORE...THERE COULD BE A QUICK PULSE
UP OF ACTIVITY LATER THIS AFTERNOON BEFORE SUNSET. ONE OR TWO OF
THE STORMS COULD BECOME STRONG IF INSTABILITY RECOVERS AS
EXPECTED...WITH HAIL AND/OR DOWNBURST WINDS.

IF ACTIVITY CAN DEVELOP...IT SHOULD HANG AROUND TO AFTER
SUNSET...THEN BEGIN TO DIMINISH BY LATE EVENING AS VORT LOBE
ASSOCIATED WITH THE UPPER LEVEL LOW...KICKS OFF TO THE EAST.

DRIER AIR WILL GRADUALLY FILTER IN BEHIND THE FRONT ON THURSDAY
WITH LESS HUMID CONDITIONS EXPECTED BY AFTERNOON.

RIDGE SHOULD THEN BUILD IN AND BE THE DOMINATE FEATURE THROUGH THE
END OF THE WEEK INTO THE EASTER WEEKEND. NICE WEATHER SHOULD
PREVAIL WITH NO RAIN CHANCE...SLIGHTLY COOLER LOW TEMPERATURES AND
LESS HUMID AFTERNOONS.

EXTENDED GUIDANCE SHOWING ANOTHER COLD FRONT COMING THROUGH LATE
MONDAY NIGHT INTO TUESDAY MORNING. THERE MAY BE JUST ENOUGH
MOISTURE RETURN FOR A SLIGHT CHANCE OF SHOWERS. HOWEVER...LOW
LEVEL CONVERGENCE AND UPPER LEVEL DYNAMICS LOOK WEAK.

RUA

MARINE...
A COLD FRONT WILL GRADUALLY MOVE ACROSS THE COASTAL WATERS LATER
TONIGHT AND EARLY THURSDAY. A FEW SHOWERS OR STORMS MAY DEVELOP IN
THE MOIST AIR MASS BEFORE THE FRONT MOVES THROUGH. BEHIND THE
FRONT...MODERATE NORTHERLY WINDS CAN BE EXPECTED ON THURSDAY NIGHT
INTO FRIDAY. THEN A MAINLY LIGHT EASTERLY FLOW CAN BE EXPECTED
OVER THE WEEKEND AS HIGH PRESSURE RIDGES DOWN FROM THE NORTHEAST.

RUA

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH  65  85  59  82 /  30  10   0   0
KBPT  63  85  58  82 /  30  10   0   0
KAEX  60  83  55  80 /  30  10   0   0
KLFT  67  84  59  81 /  30  10   0   0

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...NONE.

&&

PUBLIC/MARINE...07
AVIATION...24
Hazardous weather outlook, Apr 4, 3:10 PM CDT, 5 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
310 PM CDT WED APR 4 2012

GMZ430-432-435-450-452-455-470-472-475-LAZ027>033-041>045-052>055-
073-074-TXZ180-201-215-216-259>262-051245-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-
ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-
UPPER ST. MARTIN-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-
WEST CAMERON-EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-
NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON-
310 PM CDT WED APR 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...
SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT
SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE
THIS AFTERNOON AND EARLY EVENING AS AN UPPER LEVEL DISTURBANCE
MOVES ACROSS A MOIST AND UNSTABLE AIR MASS. ONE OR TWO OF THE
STORMS MAY PULSE UP TO STRONG OR BORDERLINE SEVERE...MAINLY
BETWEEN 5 PM AND 9 PM. LARGE HAIL AND DAMAGING DOWN BURST WINDS
WILL BE THE MAIN CONCERN WITH ANY STORM THAT CAN DEVELOP.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 7:18 PM CDTSpecial Marine WarningLCH39 min
Apr 4, 8:25 PM CDTSpecial Marine WarningLCH69 min
Apr 4, 10:25 PM CDTSpecial Marine WarningLCH65 min
Apr 5, 12:55 AM CDTSevere Thunderstorm WarningLCHAvoyelles, Evangeline, Rapides35 min
Apr 5, 1:22 AM CDTTornado WarningLCHAvoyelles23 min
Apr 5, 1:44 AM CDTTornado WarningLCHAvoyelles, Saint Landry31 min
Apr 5, 2:44 AM CDTSpecial Weather StatementLCHSt. Mary31 min
Apr 5, 3:25 AM CDTSpecial Weather StatementLCHSt. Mary35 min
Apr 5, 3:37 AM CDTSevere Thunderstorm WarningLCHSaint Martin, St. Mary23 min
Apr 5, 4:30 AM CDTSpecial Weather StatementLCHSaint Martin45 min
Apr 5, 5:26 AM CDTSpecial Weather StatementLCHAssumption34 min

Nearby

River Flood Warnings in Louisiana, 2012Every river flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.